... even fall asleep anymore. Has anyone experienced this before? Is this a side effect? Thanks for your help.
Geloman1; Yes this can be an ongoing side effect, Not to worry call your doctor And ask what you can take or they can prescribe for sleep, And remember to tell the doctor about how long and it's getting to the point you can't handle it anymore and that it has gotten much worse after you Increased the Escitalopram to 30mg. Many people have to do this due to this problem And it is not uncommon to have to take something else with this medication. But also let him know that you have been getting better results from the Increased dose and many other symptoms are getting much better. That is right from the last time we tried. and talked about this. Your friend Chuck1957
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 3 answers
Posted 17 Jul 2014 • 1 answer
Escitalopram - My main issue is I was not sleeping at night and it was effecting my job. (Was always
Posted 8 Aug 2015 • 1 answer
Posted 21 Nov 2016 • 1 answer
Posted 10 days ago • 0 answers